# SDR NWAA082175803

- Difficulty date: May 14, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 21,210 hours, 6,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK ASSOCIATED WITH ESCAPE PATH LIGHTING AT ROWS 26 THROUGH 30 FAILED DURING EMERGENCY LIGHT BATTERY PACK CHECK DURING SCHEDULED OVERNIGHT MAINTENANCE.  MAINTENANCE REPLACED THE BATTERY PACK AND ALL OPERATIONS CHECKED GOOD.
